Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 561-569
http://dx.doi.org/10.1155/S0161171291000765

Bounds for distribution functions of sums of squares and radial errors

1Department of Mathematics, Lewis and Clark College, Portland, Oregon 97219, USA
2Department of Mathematics and Statistics, University of Massachusetts, Amherst, Massachusetts 01003, USA

Received 19 October 1990; Revised 19 February 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roger B. Nelsen and Berthold Schweizer, “Bounds for distribution functions of sums of squares and radial errors,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 561-569, 1991. https://doi.org/10.1155/S0161171291000765.